Show simple item record

dc.contributor.authorPerez, Carlos
dc.contributor.authorTorres, Rodolfo H.
dc.date.accessioned2014-04-11T20:42:00Z
dc.date.available2014-04-11T20:42:00Z
dc.date.issued2014-01-09
dc.identifier.citationPerez, Carlos and Torres, Rodolfo H."Minimal regularity conditions for the end-point estimate of bilinear Calderón-Zygmund operators" Proc. Amer. Math. Soc. Ser. B 1 (2014), 1-13. http://dx.doi.org/10.1090/S2330-1511-2014-00009-2
dc.identifier.urihttp://hdl.handle.net/1808/13468
dc.descriptionFirst published in Proc. Amer. Math. Soc. Ser. B in 2014, published by the American Mathematical Society.
dc.descriptionA grant from the One-University Open Access Fund at the University of Kansas was used to defray the author’s publication fees in this Open Access journal. The Open Access Fund, administered by librarians from the KU, KU Law, and KUMC libraries, is made possible by contributions from the offices of KU Provost, KU Vice Chancellor for Research & Graduate Studies, and KUMC Vice Chancellor for Research. For more information about the Open Access Fund, please see http://library.kumc.edu/authors-fund.xml.
dc.description.abstractMinimal regularity conditions on the kernels of bilinear operators are identified and shown to be sufficient for the existence of end-point estimates within the context of the bilinear Calderón-Zygmund theory.
dc.description.sponsorshipThe first author’s research was supported in part by the Spanish Ministry of Science and Innovation grant MTM2009-08934 and by the Junta de Andalucía grant FQM-4745 The second author’s research was supported in part by the National Science Foundation under grant DMS 1069015
dc.publisherAmerican Mathematical Society
dc.rightsCopyright ©2014 by the authors under Creative Commons Attribution-Noncommercial 3.0 License (CC BY NC 3.0)
dc.rights.urihttp://creativecommons.org/licenses/by-nc/3.0/
dc.subjectMultilinear singular integrals
dc.subjectCalder\'on-Zygmund theory
dc.subjectweak-type estimates
dc.subjectend-point estimates
dc.titleMinimal regularity conditions for the end-point estimate of bilinear Calderón-Zygmund operators
dc.typeArticle
kusw.kuauthorTorres, Rodolfo H.
kusw.kudepartmentResearch & Graduate Studies
kusw.oastatusfullparticipation
dc.identifier.doi10.1090/S2330-1511-2014-00009-2
kusw.oaversionScholarly/refereed, publisher version
kusw.oapolicyThis item meets KU Open Access policy criteria.
dc.rights.accessrightsopenAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Copyright ©2014 by the authors under Creative Commons Attribution-Noncommercial 3.0 License (CC BY NC 3.0)
Except where otherwise noted, this item's license is described as: Copyright ©2014 by the authors under Creative Commons Attribution-Noncommercial 3.0 License (CC BY NC 3.0)